| Model Number |
02.07.1203L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
03/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 march 2023.Lot 155590: (b)(4) items manufactured and released on 01-dec-2015.Expiration date: 2020-11-11.No anomalies found related to the problem.To date, all items of the same lot have been sold with another similar reported event during the period of review.
Event or Problem Description
At about 6 years 11 months after the primary, the patient came in reporting pain due to loose implants as a result of cement debonding.The cause of the cement debonding is unknown.The surgeon revised the insert and tibial tray.The surgery was completed successfully.